Registro completo de metadatos
Campo DC Valor Lengua/Idioma
dc.creatorPellicer, Daniel-
dc.date.accessioned2024-03-23T01:00:36Z-
dc.date.available2024-03-23T01:00:36Z-
dc.date.issued2017-01-21-
dc.identifier.issnISSN electrónico: 1855-3974-
dc.identifier.urihttps://repositorioccm.matmor.unam.mx/handle/123456789/163-
dc.description.abstractIn this paper we describe an infinite chiral 4-polytope in the Euclidean 3-space. This builds on previous work of Bracho, Hubard and the author, where a finite chiral 4-polytope in the Euclidean 4-space is constructed. These two polytopes show that there are finite and infinite chiral polytopes of full rank as defined by McMullen.-
dc.description.sponsorshipThis work was supported by PAPIIT-UNAM under grant IN101615-
dc.languageeng-
dc.publisherUniversity of Primorska-
dc.publisherSlovenian Society of Discrete and Applied Mathematics-
dc.publisherSociety of Mathematicians, Physicists and Astronomers of Slovenia-
dc.publisherInstitute of Mathematics, Physics and Mechanics-
dc.rightsEl uso de este contenido digital se rige por una licencia Creative Commons BY 3.0 Internacional, https://creativecommons.org/licenses/by/3.0/legalcode.en/, fecha de asignación de la licencia 2017-01-21.-
dc.subjectConvex and Discrete Geometry-
dc.subjectPolytopes and polyhedra-
dc.subjectn-Dimensional Polytopes-
dc.subject.classificationCiencias Físico-Matemáticas y de las Ingenierías-
dc.titleA chiral 4-polytope in R3-
dc.typeArtículo de investigación-
dcterms.audienceInvestigadores-
dcterms.provenanceUniversidad Nacional Autónoma de México. Centro de Ciencias Matemáticas-
dcterms.provenanceArs Mathematica Contemporanea; https://amc-journal.eu/index.php/amc/article/view/1055-
dc.identifier.urlhttps://amc-journal.eu/index.php/amc/article/view/1055-
dc.rights.accessrightsAcceso abierto-
dc.description.repositoryRepositorio Universitario del Centro de Ciencias Matemáticas, https://repositorioccm.matmor.unam.mx/-
dc.identifier.bibliographiccitationD. Pellicer, A chiral 4-polytope in R3, Ars Mathematica Contemporanea, vol. 12, (2017), no. 2, 315-327, https://repositorioccm.matmor.unam.mx/handle/123456789/163-
dc.identifier.doihttps://doi.org/10.26493/1855-3974.1055.0f4-
dc.relation.ispartofjournalArs Mathematica Contemporanea, vol. 12, (2017), no. 2, 315-327. ISSN electrónico: 1855-3974. En: https://amc-journal.eu/index.php/amc/issue/view/31-
Aparece en las colecciones: Artículos de Investigación



Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.